Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 134, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2025, 8:07 PM CDT for 4 counties in Minnesota. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2025, 8:07 PM CDT (01:07 UTC)
- Expired
- Jul 27, 2025, 8:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Hennepin County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 8:16 PM CDT | TSTM WND GST 66 | 2 Ese St. Paul, MN | ASOS station KSTP St. Paul Dwtn AP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 4:47 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3582 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.3
The text
As transmitted.
797
WUUS53 KMPX 280107
SVRMPX
MNC037-053-123-163-280145-
/O.NEW.KMPX.SV.W.0134.250728T0107Z-250728T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
807 PM CDT Sun Jul 27 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
North Central Dakota County in east central Minnesota...
East Hennepin County in east central Minnesota...
Ramsey County in east central Minnesota...
Southern Washington County in east central Minnesota...
* Until 845 PM CDT.
* At 807 PM CDT, a severe thunderstorm was located over Roseville,
or near St. Paul, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained spotters reported.
IMPACT...People and animals outdoors will be injured. Expect
hail damage to roofs, siding, windows, and vehicles.
Expect wind damage to roofs, siding, and trees.
* Locations impacted include...
Minneapolis, St. Paul, Eagan, Woodbury, Maplewood, Richfield,
Cottage Grove, Inver Grove Heights, Roseville, Oakdale, Shoreview,
White Bear Lake, South St. Paul, West St. Paul, Stillwater,
Hudson, Vadnais Heights, Mendota Heights, Lake Elmo and Mahtomedi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm has produced dangerous hail
and is capable of producing damaging winds.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4488 9325 4508 9310 4511 9274 4508 9279
4506 9280 4505 9280 4503 9276 4500 9277
4498 9277 4494 9275 4491 9276 4490 9277
4487 9276 4480 9278
PARTITION...627053
TIME...MOT...LOC 0107Z 280DEG 28KT 4499 9315
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG4 follow-up statements
169
WWUS53 KMPX 280125
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
825 PM CDT Sun Jul 27 2025
MNC053-280135-
/O.CAN.KMPX.SV.W.0134.000000T0000Z-250728T0145Z/
Hennepin MN-
825 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EAST HENNEPIN
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1200 AM CDT for
a portion of east central Minnesota.
&&
LAT...LON 4489 9318 4491 9320 4495 9320 4508 9310
4511 9274 4506 9280 4505 9280 4503 9276
4498 9277 4494 9275 4491 9276 4490 9277
4487 9276 4480 9278 4487 9319
PARTITION...627053
TIME...MOT...LOC 0107Z 280DEG 28KT 4499 9314
$$
MNC037-123-163-280145-
/O.CON.KMPX.SV.W.0134.000000T0000Z-250728T0145Z/
Dakota MN-Ramsey MN-Washington MN-
825 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL DAKOTA, RAMSEY AND SOUTHERN WASHINGTON COUNTIES...
At 825 PM CDT, a severe thunderstorm was located over Oakdale, or 8
miles east of St. Paul, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
North Central Dakota, Ramsey and Southern Washington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds and large
hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4489 9318 4491 9320 4495 9320 4508 9310
4511 9274 4506 9280 4505 9280 4503 9276
4498 9277 4494 9275 4491 9276 4490 9277
4487 9276 4480 9278 4487 9319
TIME...MOT...LOC 0107Z 280DEG 28KT 4499 9314
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG680
WWUS53 KMPX 280129
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
829 PM CDT Sun Jul 27 2025
MNC037-123-163-280145-
/O.CON.KMPX.SV.W.0134.000000T0000Z-250728T0145Z/
Dakota MN-Ramsey MN-Washington MN-
829 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL DAKOTA, RAMSEY AND SOUTHERN WASHINGTON COUNTIES...
At 829 PM CDT, a severe thunderstorm was located over Lake Elmo, or
10 miles east of St. Paul, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public reported.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
North Central Dakota, Ramsey and Southern Washington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm has produced damaging winds and large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4489 9318 4491 9320 4495 9320 4508 9310
4511 9274 4506 9280 4505 9280 4503 9276
4498 9277 4494 9275 4491 9276 4490 9277
4487 9276 4480 9278 4487 9319
TIME...MOT...LOC 0125Z 281DEG 28KT 4496 9295
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CTG885
WWUS53 KMPX 280134
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
834 PM CDT Sun Jul 27 2025
MNC037-123-280144-
/O.CAN.KMPX.SV.W.0134.000000T0000Z-250728T0145Z/
Dakota MN-Ramsey MN-
834 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTH CENTRAL DAKOTA
AND RAMSEY COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1200 AM CDT for
a portion of east central Minnesota.
&&
LAT...LON 4509 9298 4511 9274 4508 9279 4506 9280
4505 9280 4503 9276 4500 9277 4498 9277
4494 9275 4491 9276 4490 9277 4487 9276
4480 9278 4484 9301 4486 9301 4489 9302
4489 9298
TIME...MOT...LOC 0129Z 281DEG 28KT 4496 9290
$$
MNC163-280145-
/O.CON.KMPX.SV.W.0134.000000T0000Z-250728T0145Z/
Washington MN-
834 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN WASHINGTON COUNTY...
At 834 PM CDT, a severe thunderstorm was located near Afton, or 13
miles east of St. Paul, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public reported.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
Southern Washington County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm has produced damaging winds and large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4509 9298 4511 9274 4508 9279 4506 9280
4505 9280 4503 9276 4500 9277 4498 9277
4494 9275 4491 9276 4490 9277 4487 9276
4480 9278 4484 9301 4486 9301 4489 9302
4489 9298
TIME...MOT...LOC 0129Z 281DEG 28KT 4496 9290
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
CTG863
WWUS53 KMPX 280140 RRA
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
840 PM CDT Sun Jul 27 2025
MNC163-280150-
/O.EXP.KMPX.SV.W.0134.000000T0000Z-250728T0145Z/
Washington MN-
840 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 845 PM CDT FOR
SOUTHERN WASHINGTON COUNTY...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, heavy rain is still possible with
this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1200 AM CDT for
a portion of east central Minnesota.
&&
LAT...LON 4509 9298 4511 9274 4508 9279 4506 9280
4505 9280 4503 9276 4500 9277 4498 9277
4494 9275 4491 9276 4490 9277 4487 9276
4480 9278 4484 9301 4486 9301 4489 9302
4489 9298
TIME...MOT...LOC 0134Z 281DEG 28KT 4495 9284
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:43 PM CDT, 1 hour 24 minutes earlier. Its key messages:
- Growing confidence in strong to severe storms across central MN this evening. All severe hazards are possible with the greatest threat being significant wind gusts.
- Hot and humid again for Monday with the worst heat expected in southern MN. Heat indices in this region are forecast to be 100-108 during the afternoon.
- Severe storms and heavy rainfall possible again Monday evening.
- Cooler drier conditions after Tuesday.
Area forecast discussion, Jul 27, 6:43 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
643 PM CDT Sun Jul 27 2025
.KEY MESSAGES...
- Growing confidence in strong to severe storms across central
MN this evening. All severe hazards are possible with the
greatest threat being significant wind gusts.
- Hot and humid again for Monday with the worst heat expected
in southern MN. Heat indices in this region are forecast to be
100-108 during the afternoon.
- Severe storms and heavy rainfall possible again Monday evening.
- Cooler drier conditions after Tuesday.
&&
.DISCUSSION...
Issued at 239 PM CDT Sun Jul 27 2025
Large uncertainty exists in how much farther east the cluster of
thunderstorms in western MN travels before dissipating. The storms
have developed within extreme instability (+3000 J/kg MLCAPE) and 40-
35 knots of shear. A tornado has already been confirmed near
Appleton along with numerous trees down near Milan. But, the
environment does get slightly worse as one heads east with shear
falling under 35 knots and greater CIN. Current thinking is that
this cluster of storms will travel southeast along the Minnesota
River Valley while losing intensity. This will likely throw a wrench
into the expected heat for that region (and north of the cluster
following the mean wind field) as temperatures would cool from both
the shade of the clouds and rain-cooled air.
Farther east across south-central and eastern MN and western WI, the
heat remains on track as heat indices have climbed into the mid 90s
to low 100s. Expecting to climb a few more degrees this afternoon
with additional heating. If you need to be outside, take frequent
breaks, find shade, and stay hydrated. A second round of
thunderstorms seems probable to develop from western to north-
central MN by early this evening. Uncertainty exists in how much
instability can recover over central MN from the anvil shading of
the previous storms. But, provided additional afternoon heating does
occur, the second round of storms should be able to take advantage
of +3000 J/kg of CAPE and 40-50 knots of shear. Initial storms
should be supercellular/clusters with tornadoes, large hail, and
damaging winds all possible. The storms will travel southeast,
likely growing upscale into a bowing line with time, reaching
eastern MN and western WI late this evening. The primary severe
threat would transition to damaging winds while hail and a tornado
may still occur. Winds from these storms could be significant (+75
mph) owing the to the extreme instability and large downdraft CAPE.
The Storm Prediction Center has upgraded most of our MN CWA to an
Enhanced risk as certainty in storms has grown. The bowing line of
storms should exit to our southeast during early Monday morning.
The forecast for Monday also continues to be tricky. The warm front
will sag south such that the highest dewpoints (mid to upper 70s)
should be in southern MN. Combined with area-wide highs in the mid
80s to lower 90s, heat indices are forecast to again climb to 100-
108 in the afternoon, mainly for the Minnesota River Valley and
south. However, a remnant outflow boundary from Sunday night's
convection may also be draped across south-central MN. This brings
some uncertainty of eventual high temperatures for Monday with the
remnant rain-cooled air and if any precipitation can form along
the boundary. Thus, have only issued a Heat Advisory for now
across southern MN for Monday. An upgrade to an Extreme Heat
Warning for at least some of the area may be warranted should
forecast certainty increase. As for precipitation, the consensus
between CAMs is that showers and storms fire along the warm
front over eastern SD and western MN towards Monday evening.
Another explosive convective environment is forecast, with the
12Z HREF showing +3000 J/kg of MUCAPE and 35-50 knots of shear.
Thus, supercells look likely initially with all severe hazards
possible. Tornadoes will be most probable with storms that can
latch on to the warm front or possibly interact with the
aforementioned remnant outflow boundary. CAMs show storms
growing upscale into clusters and then eventually a bowing line
segment as they travel east-southeast along the front. This
would again transition the primary threat to damaging winds,
which for now looks favored most over southern MN. Additionally,
there could be training storms as the southwesterly 850 hPa LLJ
overrunning the warm front provides continual lift. We will
need to also monitor a threat for flooding as southern MN has
recently received quite a bit of rain and the HREF LPMM shows a
swath of 1.5- 2" with localized areas of 3-4" possible through
Monday night.
A cold front will pass through the Upper Midwest by Tuesday morning,
bring much more comfortable weather for the remainder of the week.
Highs will generally be in the mid to upper 70s. Precipitation
chances also look low for the rest of the week after Tuesday as
surface high pressure settles over the Upper Midwest.
&&
.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 632 PM CDT Sun Jul 27 2025
Severe thunderstorms currently extend from between KMSP and KSTC
back to just south of AXN. Storms expected to reach KMSP
shortly before 01Z. With storms backbuilding into western MN
they could be slow to move out, and could last over an hour at
some locations. Storms should move out of the area toward 06Z,
and will likely see areas of BR toward sunrise, possibly IFR in
spots. Another round of storms expected Monday, mostly after
00Z.
KMSP...Storms currently timed to arrive between 0030Z and 0100Z.
Strong winds possible with gusts over 30 kts, and 50 kt gusts
are possible if the strongest storms hit the terminal. Storms
could last over an hour with heavy rain and gusty winds,
with rain clearing out by 03Z to 04Z. Another round of storms
possible Monday evening/overnight after 00Z.
/OUTLOOK FOR KMSP/
TUE...VFR. Chc MVFR A.M. -TSRA. Wind NE 5-10G15 kts.
WED...VFR. Wind E 5-10 kts.
THU...VFR. Wind SE 5-10kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 9 PM CDT this evening for Benton-Douglas-
Freeborn-Goodhue-Kanabec-Mille Lacs-Morrison-Stearns-
Steele-Todd.
Extreme Heat Warning until 9 PM CDT this evening for Anoka-
Blue Earth-Brown-Carver-Chippewa-Chisago-Dakota-Faribault-
Hennepin-Isanti-Kandiyohi-Lac Qui Parle-Le Sueur-Martin-
McLeod-Meeker-Nicollet-Pope-Ramsey-Redwood-Renville-Rice-
Scott-Sherburne-Sibley-Stevens-Swift-Waseca-Washington-
Watonwan-Wright-Yellow Medicine.
Heat Advisory from noon to 8 PM CDT Monday for Blue Earth-
Brown-Faribault-Freeborn-Lac Qui Parle-Martin-Nicollet-
Redwood-Steele-Waseca-Watonwan-Yellow Medicine.
WI...Heat Advisory until 9 PM CDT this evening for Barron-Chippewa-
Dunn-Eau Claire-Pepin-Pierce-Polk-Rusk-St. Croix.
&&
DISCUSSION...CTG
AVIATION...DPHHazardous weather outlook, Jul 27, 3:11 PM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 311 PM CDT Sun Jul 27 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 282015- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 311 PM CDT Sun Jul 27 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Thunderstorms are expected to develop across central Minnesota early this evening then dive southeast. There is an Enhanced Risk (level 3 of 5) of severe weather. Damaging winds, large hail, and a couple tornadoes are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hot and very humid conditions will linger Monday, especially across southern Minnesota where a Heat Advisory is in effect. Additional thunderstorms are expected Monday night. There is a Slight Risk of severe thunderstorms (level 2 of 5) and of excessive rainfall (level 2 of 4). Damaging winds, large hail, and very heavy rainfall are possible. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed. Borghoff
In the hours before
Local storm report, Jul 27, 7:44 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
744 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Hail Plymouth 45.03N 93.45W
07/27/2025 M1.00 Inch Hennepin MN Emergency Mngr
&&
NDCLocal storm report, Jul 27, 7:52 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
752 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM Hail Plymouth 45.02N 93.46W
07/27/2025 M1.75 Inch Hennepin MN Trained Spotter
&&Local storm report, Jul 27, 7:59 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
759 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Tstm Wnd Gst 2 W Brooklyn Center 45.07N 93.35W
07/27/2025 M62 MPH Hennepin MN ASOS
ASOS station KMIC Crystal AP.
&&
NDCLocal storm report, Jul 27, 8:02 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
802 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Lightning 2 ESE Corcoran 45.08N 93.50W
07/27/2025 Hennepin MN Trained Spotter
House fire caused by lightning strike.
&&
NDCLocal storm report, Jul 27, 8:03 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
803 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM Hail 1 W Little Canada 45.03N 93.11W
07/27/2025 E1.00 Inch Ramsey MN Public
Report from mPING: Quarter (1.00 in.).
&&
NDCLocal storm report, Jul 27, 8:06 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
806 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM Hail 2 ESE Falcon Heights 44.98N 93.15W
07/27/2025 M1.75 Inch Ramsey MN Trained Spotter
&&
NDCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:05 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle | 40 min |
| Jul 27, 7:22 PM CDT | Special Weather Statement | MPX | McLeod | 53 min |
| Jul 27, 7:23 PM CDT | Flash Flood Warning | MPX | Pope, Swift | 67 min |
| Jul 27, 7:28 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey | 47 min |
| Jul 27, 7:32 PM CDT | Special Weather Statement | MPX | Meeker, Wright | 43 min |
| Jul 27, 7:41 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Meeker, Wright | 34 min |
| Jul 27, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey | 32 min |
| Jul 27, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 61 min |
| Jul 27, 8:25 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 50 min |
| Jul 27, 8:31 PM CDT | Flash Flood Warning | MPX | Ramsey, Washington | 3 hr |
| Jul 27, 9:15 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 45 min |
| Jul 27, 9:17 PM CDT | River Flood Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 42 days |
| Jul 27, 9:54 PM CDT | Areal Flood Warning | MPX | Stevens | 12 hr |
| Jul 27, 10:24 PM CDT | Special Weather Statement | MPX | Steele | 66 min |
| Jul 27, 10:34 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 37 min |
| Jul 27, 11:28 PM CDT | Special Weather Statement | MPX | Martin | 47 min |
| Jul 28, 12:15 AM CDT | Special Weather Statement | MPX | Martin | 45 min |
| Jul 28, 10:00 AM CDT | Areal Flood Warning | MPX | Pope, Stevens | 6 hr |
| Jul 28, 11:51 AM CDT | River Flood Warning | MPX | Redwood, Renville | 21 days |
| Jul 28, 6:26 PM CDT | Special Weather Statement | MPX | Stevens | 34 min |
| Jul 28, 6:50 PM CDT | Special Weather Statement | MPX | Stevens | 115 min |
| Jul 28, 6:58 PM CDT | Special Weather Statement | MPX | Douglas | 47 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.